# SDR RAIA201602090001

- Difficulty date: February 9, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N846HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500855
- Aircraft time: 28,111 hours, 26,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR FLOOD LIGHT INOPERATIVE.  R & R MAIN DOOR FLOOD LIGHT.  OPS CHECK GOOD.
